Previous |  Up |  Next

Article

Title: Convexities of normal valued lattice ordered groups (English)
Author: Jakubík, Ján
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 50
Issue: 3
Year: 2000
Pages: 641-649
.
Category: math
.
MSC: 06F15
idZBL: Zbl 1079.06503
idMR: MR1777484
.
Date available: 2009-09-24T10:36:33Z
Last updated: 2016-04-07
Stable URL: http://hdl.handle.net/10338.dmlcz/127599
.
Reference: [1] A. M. W. Glass, W. C. Holland, S. M. McCleary: The structure of $\ell $-group varieties.Algebra Universalis 10 (1980), 1–20. MR 0552151, 10.1007/BF02482885
Reference: [2] J. Jakubík: Radical classes and radical mappings of lattice ordered groups.Sympos. Math. 31 (1977), Academic Press, NewYork-London, 451–477. MR 0491397
Reference: [3] J. Jakubík: On convexities of lattices.Czechoslovak Math. J. 42 (1992), 325–330. MR 1179503
Reference: [4] J. Jakubík: On convexities of $d$-groups.Czechoslovak Math. J. 44 (1994), 305–314. MR 1281025
Reference: [5] J. Jakubík: Convexities of lattice ordered groups.Math. Bohem. 121 (1996), 59–67. MR 1388175
Reference: [6] J. Martinez: Torsion theory of lattice ordered groups.Czechoslovak Math. J. 25 (1975), 284–299. MR 0389705
Reference: [7] R. Mlitz: General Algebra 1988.Proc. Internat. Conf. Krems 1988, North Holland, Amsterdam 1990. Zbl 0695.00007, MR 1060340
.

Files

Files Size Format View
CzechMathJ_50-2000-3_16.pdf 268.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo